# SDR TRBA2009017A

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 20,479 hours, 22,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 77912
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS NOT WORKING , SERVICE AND MAIN DOOR LIGHTS AND LAST ROWS OF AISLE LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHTS PWR SUPPLY BATTERY PACK AT POSITION NR 62WL (ABOVE SERVICE DOOR) IAW JIC  NR 33-51-21, OPS CHECK GOOD AT THIS TIME.
